# SDR IGAA097294

- Difficulty date: September 16, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N6602L
- Make and model: Parten P.68C
- Aircraft serial: 32619OB
- Engine: Lyc IO360A1A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB6016
- Part serial: C041317
- Condition: Stuck
- Location: Rt Engine
- Part time: 564 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER WILL NOT DISENGAE FROM FLYWHEEL.  SAME MALFUNCTION AS MFG SB 559, BUT SB 559 DOES NOT APPLY TO THIS PN.
